# SDR DLM88970074

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHARP SMELL AND SMOKE IN CABIN AND COCKPIT AT 29,000 FT.  DIVERTED TO CLT.  FUMES CLEARED WITH RT PACK OFF.
